Jaccard's generic coefficient and coefficient of floral community, in relation to the logarithmic series and the index of diversity

A - Papers appearing in refereed journals

Williams, C. B. 1949. Jaccard's generic coefficient and coefficient of floral community, in relation to the logarithmic series and the index of diversity. Annals of Botany. 13 (49), pp. 53-58.

AuthorsWilliams, C. B.
Year of Publication1949
JournalAnnals of Botany
Journal citation13 (49), pp. 53-58
Open accessPublished as green open access
Publisher's version
ISSN03057364
PublisherOxford University Press

Permalink - https://repository.rothamsted.ac.uk/item/8w5z9/jaccard-s-generic-coefficient-and-coefficient-of-floral-community-in-relation-to-the-logarithmic-series-and-the-index-of-diversity

15 total views
5 total downloads
0 views this month
0 downloads this month
Download files as zip